I underwent vaginal septum removal I’m experiencing vaginal rash and labia irritation

22,female: I underwent vaginal septum removal on the 4th of October 2016. I have noticed light brown watery discharge (periods stopped 2days ago) and I’m experiencing vaginal rash and labia irritation (itchy and swollen). Dalacin VC clindamycin phosphate was prescribed after the procedure.





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi
this seems to be an allergic reaction. It may be due to the procedure itself or the local skin reaction. Take anti histaminic tablets and apply local anti allergic cream. It should resolve within 2-3 days. If it doesnt show any signs of improvement, consult your gynecologist.

Thanks

shw12
Member
shw12

HI
THIS MAY BE A LOW GRADE VAGINAL INFECTION. SUCH SYMPTOMS ARE USUALLY EXPECTED AFTER THE SURGERY AND SHOULD EVENTUALLY HEAL BY ITSELF. MAINTAIN GOOD VAGINAL HYGIENE. ANTI INFLAMMATORY ANTI FUNGAL TABLETS SHOULD HELP

mrsshalini14
Member
mrsshalini14

hello there
it may be a secondary labial infection. Having brownish discharge is acceptable as you are still very early in your recovery phase. application of local soothing creams over the inflammed labia should help you. antibiotics should be taken only if the symptoms do not improve after 3-5 days

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors.com
This would be a labial infection…apply antibiotic points and maintain good hyegine for the area..
Brownish discharge is quiet normal at this stage..

wpDiscuz